MAUDE Adverse Event Report: MENTOR TEXAS SILTEX HPG, 800CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS SILTEX HPG, 800CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3544800
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On april 8, 2025, the mentor failure analysis lab received two devices for evaluation.On (b)(6) 2025 , device evaluation was completed as follows: mentor conducted a visual inspection.Visual analysis of the returned device revealed that the siltex hpg, 800cc breast implant was found to be ruptured.As the authorization form for examination was not received, the product evaluation lab could not reach a conclusion regarding the specific nature of the ruptures.The evaluation was limited to non-destructive testing.Although no conclusion could be reached on the cause of the reported event, the instructions for use contain the following caution: rupture can occur at any time after implantation, but it is more likely to occur the longer the implant is implanted.The following things may cause the implant to rupture: damage by surgical instruments; stressing the implant during implantation and weakening it; folding or wrinkling of the implant shell; excessive force to the chest (e.G.During closed capsulotomy); trauma; compression during mammographic imaging; and severe capsular contracture.Breast implants may also simply wear out over time.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.No corrective and preventive action (capa) is required now.Since no lot number was provided, no manufacturing record evaluation review could be performed.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available reason for device explant and/or reoperation: na additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number (b)(4).
 
Event or Problem Description
It was reported that a 72-year-old caucasian female patient underwent primary breast augmentation with 800cc mentor memorygel breast implant on both sides and experienced breast implant rupture on her left side postoperatively.As a result, the patient underwent replacement surgery on (b)(6) 2025.No product quality issues were reported for the right-side device.On (b)(6) 2025 , the mentor failure analysis lab received two devices for evaluation, it cannot be determined which device is the suspect medical device for the reported rupture, since the two received products have the same volume engraved, both devices were found damaged per analysis findings.Hence, both device result are being submitted.Hence, this report is for the right side.

Brand Name
SILTEX HPG, 800CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key21875770
Report Number1645337-2025-04154
Device Sequence Number7899751
Product Code FTR
UDI-Device Identifier00081317001164
UDI-Public00081317001164
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3544800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite